# SDR P5CA9701124

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Damaged
- Location: Nr 4  Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG PYLON DIAGONAL BRACE DAMAGED AND CHAFING ON O/B SAIL PLANE DOOR LOWER O/B SIDE.  BLENDED OUT CHAFED AREA IAW BOEING SRM 54-40-01 FIG 5 MATERIAL WITHIN LIMITS.
